Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two new classes of simple Lie algebras


Author: Marguerite Frank
Journal: Trans. Amer. Math. Soc. 112 (1964), 456-482
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0162829-X
MathSciNet review: 0162829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic p, Univ. e Politec. Torino Rend. Sem. Mat. 14 (1954-1955), 117-139. MR 0079222 (18:52a)
  • [2] Richard Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 0100010 (20:6446)
  • [3] -, On torsion-free abelian groups and Lie algebras, Proc. Amer. Math. Soc. 9 (1958), 613-620. MR 0097444 (20:3913)
  • [4] Marguerite Frank, A new class of simple Lie algebras, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 713-719. MR 0066360 (16:562c)
  • [5] -, On a theory relating matric Lie algebras of characteristic p and subalgebras of the Jacobson-Witt algebra, with applications leading to the definition of new simple Lie algebras, Progress Report I.T. Math. Dept., pp. 1-102, Univ. of Minnesota, 1960.
  • [6] N. Jacobson, Classes of restricted Lie algebras of characteristic p. I, Amer. J. Math. 53 (1941), 481-515. MR 0005117 (3:103f)
  • [7] -, Classes of restricted Lie algebra of characteristic p. II, Duke Math. J. 10 (1943), 107-121. MR 0007749 (4:187a)
  • [8] S. A. Jennings and Rimhak Ree, On a family of Lie algebras of characteristic p, Trans. Amer. Math. Soc. 84 (1957), 192-207. MR 0082633 (18:583h)
  • [9] I. Kaplansky, Seminar on simple Lie algebras, The First Summer Mathematical Institute, Bull. Amer. Math. Soc. 60 (1954), 470-471.
  • [10] Rimhak Ree, On generalized Witt algebras, Trans. Amer. Math. Soc. 83 (1956), 510-546. MR 0082058 (18:491b)
  • [11] George Seligman, A survey of Lie algebras of characteristic p, Linear algebras, National Res. Council Pub. #502, 1957, pp. 24-32. MR 0094373 (20:891)
  • [12] Hans Zassenhaus, Über Lie'sche ringe mit primzahlcharakteristik, Abh. Math. Sem. Univ. Hamburg 13 (1939), 1-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0162829-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society